Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Physik Komplexer Systeme     Collection: Deterministic dynamics     Display Documents



  history
ID: 268653.0, MPI für Physik Komplexer Systeme / Deterministic dynamics
Various topological excitations in the SO(4) gauge field in higher dimensions
Authors:Liu, X.; Zhang, Y. Z.; Duan, Y. S.; Fu, L. B.
Language:English
Date of Publication (YYYY-MM-DD):2005-08
Title of Journal:Annals of Physics
Journal Abbrev.:Ann. Phys.
Volume:318
Issue / Number:2
Start Page:419
End Page:431
Review Status:Peer-review
Audience:Not Specified
Free Keywords:topological excitations; SO(4) gauge field; higher dimensional condensed matter physical systems
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:Heidrun Näther
Affiliations:MPI für Physik Komplexer Systeme/Finite Systems
External Affiliations:Univ Queensland, Dept Math, Brisbane, Qld 4072, Australia.; Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China.; Max Planck Inst Phys Complex Syst, D-01187 Dresden, Germany.
Identifiers:ISI:000230283100008 [ID No:1]
ISSN:0003-4916 [ID No:2]
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.